# SDR CA110127003

- Difficulty date: January 25, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 797 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Csu
- Part number: 8210137
- Condition: Rough
- Location: Bata Valve
- Part time: 962 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING A PROPELLER REVERSE SELECTION WITH THE POWER CONTROL LEVER, RESISTANCE WAS NOTED MOVING BACK INTO BETA AND FWD OF IDLE DETENT. WHEN THE POWER LEVER WAS FORCED BEYOND THE IDLE DETENT THE ENGINE AND PROP BEGAN TO ACCELERATE WHILE STILL IN REVERSE/BATA MODE. INVESTIGATION OF THE PROP AND ENGINE CONTROLS DID NOT REVEAL ANY DEFECTS HOWEVER THE CSU BATA VALVE ON THE ENGINE WAS NOTED TO HAVE RESISTANCE WHEN PUSHED INWARD. THE CSU WAS REPLACED AND ALL CHECKS WHERE NORMAL DURING GROUND RUNS.
